# SDR HNAA2015040800121

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 56,024 hours, 62,382 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51608002
- Part serial: 771
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS CAUTION LIGHT ILLUMINATED ON CLIMB OUT.  R & R NR 1 AND 2 AC GCU IAW 24-21-00.  R & R CURRENT LIMITERS 2421-F8/F12, CIRCUIT BREAKERS 2421,CIRCUIT BREAKER 4/6/8 CONTACTOR 2421-K2,  R & R AC GEN IAW WC 23-20-11R.  OPS AND LEAKED CHECKED GOOD.
